Publication detail

Classification of neutral difference equations of any order with respect to the asymptotic behavior of their solutions

DIBLÍK, J. STAVROULAKIS, I. CHATZARAKIS, G. MILIARAS, G.

Original Title

Classification of neutral difference equations of any order with respect to the asymptotic behavior of their solutions

English Title

Classification of neutral difference equations of any order with respect to the asymptotic behavior of their solutions

Type

journal article in Web of Science

Language

en

Original Abstract

The asymptotic behavior of the solutions to a linear neutral difference equation with a general retarded argument and a general deviated argument is investigated. Results are derived for the first order equations as well as for equations of arbitrary order.

English abstract

The asymptotic behavior of the solutions to a linear neutral difference equation with a general retarded argument and a general deviated argument is investigated. Results are derived for the first order equations as well as for equations of arbitrary order.

Keywords

Asymptotic behavior, linear neutral difference equation,l retarded argument, deviated argument

RIV year

2014

Released

04.03.2014

Publisher

ELSEVIER SCIENCE INC, 360 PARK AVE SOUTH, NEW YORK, NY 10010-1710 USA

Location

ELSEVIER SCIENCE INC, 360 PARK AVE SOUTH, NEW YORK, NY 10010-1710 USA

ISBN

0096-3003

Periodical

APPLIED MATHEMATICS AND COMPUTATION

Year of study

2014

Number

227

State

US

Pages from

77

Pages to

90

Pages count

13

URL

Documents

BibTex


@article{BUT111339,
  author="Josef {Diblík} and I.P. {Stavroulakis} and G.E. {Chatzarakis} and G.N. {Miliaras}",
  title="Classification of neutral difference equations of any order with respect to the asymptotic behavior of their solutions",
  annote="The asymptotic behavior of the solutions to a linear neutral difference equation with a general retarded argument and a general deviated argument is investigated. Results are derived for the first order equations as well as for equations of arbitrary order.",
  address="ELSEVIER SCIENCE INC, 360 PARK AVE SOUTH, NEW YORK, NY 10010-1710 USA",
  chapter="111339",
  doi="10.1016/j.amc.2013.11.079",
  howpublished="online",
  institution="ELSEVIER SCIENCE INC, 360 PARK AVE SOUTH, NEW YORK, NY 10010-1710 USA",
  number="227",
  volume="2014",
  year="2014",
  month="march",
  pages="77--90",
  publisher="ELSEVIER SCIENCE INC, 360 PARK AVE SOUTH, NEW YORK, NY 10010-1710 USA",
  type="journal article in Web of Science"
}